# SDR 2023FA0000001

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: General aviation
- Aircraft: N352HS
- Make and model: Lear 35A
- Aircraft serial: 35596
- Aircraft time: 14,010 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE DECREASED AND EMERGENCY VALVES DEPLOYED AT FL350
